MAUDE Adverse Event Report: STRYKER SPINE-US 12MM X 6DEG X 11MM X 23MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US 12MM X 6DEG X 11MM X 23MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 48951126
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent a revision surgery approximately one month after implantation to address the migration of two tritanium pl cages at the l4-l5 level.The patient reported pain and subsequent imaging identified the migrated cages.This report captures the second of two migrated tritanium pl cage.
 
Additional Manufacturer Narrative
Corrected data: d6b, g1.H6 coding has been updated to reflect investigation conclusion.
 
Event or Problem Description

Brand Name
12MM X 6DEG X 11MM X 23MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key20117337
Report Number3004024955-2024-00012
Device Sequence Number7446643
Product Code MAX
UDI-Device Identifier07613327117622
UDI-Public(01)07613327117622(11)221013(10)RJNL
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162262
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48951126
Device Lot NumberRJNL
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer12/26/2024
Initial Report FDA Received Date09/02/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian